Alert archive / Louisiana / Flash Flood Watches in 2012
Flash Flood Watch 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Jul 11, 2012, 4:31 PM CDT for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Jul 12, 2012, 1:00 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2012, 4:31 PM CDT (21:31 UTC)
- In effect from
- Jul 12, 2012, 1:00 AM CDT
- Expired
- Jul 13, 2012, 4:39 PM CDT
- In force
- 40 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444 WGUS64 KLCH 112131 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 431 PM CDT WED JUL 11 2012 ...HEAVY RAIN WITH FLASH FLOODING POSSIBLE TONIGHT AND THURSDAY... LAZ027-030-TXZ180-201-215-216-259>262-120600- /O.NEW.KLCH.FF.A.0005.120712T0600Z-120713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 431 PM CDT WED JUL 11 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT THURSDAY THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA... BEAUREGARD AND VERNON. IN SOUTHEAST TEXAS...HARDIN... JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE... SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * FROM 1 AM CDT THURSDAY THROUGH THURSDAY EVENING * RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES STARTING DURING THE OVERNIGHT HOURS TONIGHT AND INTO DAY ON THURSDAY. LOCAL AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN STRONGER THUNDERSTORMS THAT MOVE OVER THE SAME GENERAL AREA. RAINFALL AMOUNTS OVER THE PAST FEW DAYS HAS BEEN BETWEEN 3 AND 8 INCHES WITH SOME AREAS RECEIVING 10 INCHES ALREADY SINCE THE RAIN EVENT STARTED. THIS HAS CAUSED SOME OF THE SMALLER CREEKS TO RUN NEAR BANKFULL AND THE ADDITIONAL EXPECTED HEAVY RAINS MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD ALONG WITH PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS POSSIBLE LATE TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
8 follow-up statements
878 WGUS64 KLCH 120416 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1116 PM CDT WED JUL 11 2012 ...FLASH FLOODING POSSIBLE THROUGH THURSDAY... LAZ027-030-TXZ180-201-215-216-259>262-121215- /O.CON.KLCH.FF.A.0005.120712T0600Z-120713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1116 PM CDT WED JUL 11 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER... NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH THURSDAY EVENING * WIDESPREAD RAINS OVER THE PAST FEW DAYS HAVE NEARLY SATURATED THE SOIL. WITH THE EXPECTED RETURN OF A LARGE PRECIPITATING SYSTEM DURING THE OVERNIGHT HOURS...ADDITIONAL MEAN-AREAL RAINFALL AMOUNTS FROM 1 TO 3 INCHES ARE POSSIBLE. IN ADDITION... RAIN CELLS...FORMING AND PASSING REPEATEDLY IN SUCCESSION OVER THE SAME LOCATION...MAY BRING ABOUT LOCAL RAINFALL AMOUNTS IN EXCESS OF 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
133 WGUS64 KLCH 120810 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 310 AM CDT THU JUL 12 2012 ...FLASH FLOODING POSSIBLE THROUGH THURSDAY... LAZ028-029-031-032-041-042-073-074-122100- /O.EXA.KLCH.FF.A.0005.000000T0000Z-120713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAPIDES-AVOYELLES-ALLEN-EVANGELINE-CALCASIEU-JEFFERSON DAVIS- WEST CAMERON-EAST CAMERON- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER... VILLE PLATTE...MAMOU...LAKE CHARLES...SULPHUR...JENNINGS... WELSH...LAKE ARTHUR...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER 310 AM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES...EVANGELINE AND RAPIDES. IN SOUTHWEST LOUISIANA...ALLEN...CALCASIEU...EAST CAMERON... JEFFERSON DAVIS AND WEST CAMERON. * THROUGH THIS EVENING * RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES THIS MORNING INTO THE AFTERNOON HOURS. LOCAL AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN STRONGER THUNDERSTORMS THAT MOVE OVER THE SAME GENERAL AREA. RAINFALL AMOUNTS OVER THE PAST FEW DAYS HAS BEEN BETWEEN 3 AND 8 INCHES WITH SOME AREAS RECEIVING 10 INCHES ALREADY SINCE THE RAIN EVENT STARTED. THIS HAS CAUSED SOME OF THE SMALLER CREEKS TO RUN NEAR BANKFULL AND THE ADDITIONAL EXPECTED HEAVY RAINS MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ027-030-TXZ180-201-215-216-259>262-122100- /O.CON.KLCH.FF.A.0005.000000T0000Z-120713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 310 AM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER... NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH THIS EVENING * RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES THIS MORNING INTO THE AFTERNOON HOURS. LOCAL AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN STRONGER THUNDERSTORMS THAT MOVE OVER THE SAME GENERAL AREA. RAINFALL AMOUNTS OVER THE PAST FEW DAYS HAS BEEN BETWEEN 3 AND 8 INCHES WITH SOME AREAS RECEIVING 10 INCHES ALREADY SINCE THE RAIN EVENT STARTED. THIS HAS CAUSED SOME OF THE SMALLER CREEKS TO RUN NEAR BANKFULL AND THE ADDITIONAL EXPECTED HEAVY RAINS MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
996 WGUS64 KLCH 120818 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 318 AM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... LAZ027>032-041-042-073-074-TXZ180-201-215-216-259>262-122100- /O.CON.KLCH.FF.A.0005.000000T0000Z-120713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 318 AM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...RAPIDES...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH THIS EVENING * RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES THIS MORNING INTO THE AFTERNOON HOURS. LOCAL AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN STRONGER THUNDERSTORMS THAT MOVE OVER THE SAME GENERAL AREA. RAINFALL AMOUNTS OVER THE PAST FEW DAYS HAS BEEN BETWEEN 3 AND 8 INCHES WITH SOME AREAS RECEIVING 10 INCHES ALREADY SINCE THE RAIN EVENT STARTED. THIS HAS CAUSED SOME OF THE SMALLER CREEKS TO RUN NEAR BANKFULL AND THE ADDITIONAL EXPECTED HEAVY RAINS MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
444 WGUS64 KLCH 122150 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 450 PM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH FRIDAY EVENING... LAZ027>032-041-042-073-074-TXZ180-201-215-216-259>262-130600- /O.EXT.KLCH.FF.A.0005.000000T0000Z-120714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 450 PM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...RAPIDES...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH FRIDAY EVENING * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP AGAIN LATE TONIGHT. RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES THIS MORNING INTO THE AFTERNOON FRIDAY. LOCAL AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN STRONGER THUNDERSTORMS THAT MOVE OVER THE SAME GENERAL AREA. RAINFALL AMOUNTS OVER THE PAST FEW DAYS HAS BEEN BETWEEN 3 AND 8 INCHES WITH SOME AREAS RECEIVING 12 INCHES ALREADY SINCE THE RAIN EVENT STARTED. THIS HAS CAUSED SOME OF THE SMALLER CREEKS TO RUN NEAR BANKFULL AND THE ADDITIONAL EXPECTED HEAVY RAINS MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
507 WGUS64 KLCH 130346 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1046 PM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... LAZ027>032-041-042-073-074-TXZ180-201-215-216-259>262-131200- /O.CON.KLCH.FF.A.0005.000000T0000Z-120714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 1046 PM CDT THU JUL 12 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...RAPIDES...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH FRIDAY EVENING * WIDESPREAD RAINS OVER THE PAST FEW DAYS HAVE NEARLY SATURATED THE SOIL. WITH THE EXPECTED RETURN OF A LARGE PRECIPITATING SYSTEM DURING THE OVERNIGHT HOURS...ADDITIONAL MEAN-AREAL RAINFALL AMOUNTS FROM 1 TO 3 INCHES ARE POSSIBLE INTO FRIDAY. IN ADDITION...INTENSE RAIN CELLS...FORMING AND PASSING REPEATEDLY IN SUCCESSION OVER THE SAME LOCATION...MAY PRODUCE LOCAL RAINFALL AMOUNTS IN EXCESS OF 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
996 WGUS64 KLCH 130820 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 320 AM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... LAZ027>032-041-042-073-074-TXZ180-201-215-216-259>262-140000- /O.CON.KLCH.FF.A.0005.000000T0000Z-120714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 320 AM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...RAPIDES...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH THIS EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE PAST FEW DAYS HAVE SATURATED THE SOIL. SHOWERS AND THUNDERSTORMS EXPECTED TODAY WILL YIELD ADDITIONAL MEAN-AREAL RAINFALL AMOUNTS FROM 1 TO 2 INCHES THROUGH THIS EVENING. SOME LOCATIONS MAY EXPERIENCE SHOWERS AND THUNDERSTORMS FORMING AND PASSING OVER THE SAME LOCATION...WHICH MAY PRODUCE LOCAL RAINFALL AMOUNTS IN EXCESS OF 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
172 WGUS64 KLCH 130950 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 450 AM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... LAZ033-043>045-052>055-140000- /O.EXA.KLCH.FF.A.0005.000000T0000Z-120714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 450 AM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL LOUISIANA... SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. MARY AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA AND VERMILION. * THROUGH THIS EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE PAST FEW DAYS HAVE SATURATED THE SOIL. SHOWERS AND THUNDERSTORMS EXPECTED TODAY WILL YIELD ADDITIONAL MEAN-AREAL RAINFALL AMOUNTS FROM 1 TO 3 INCHES THROUGH THIS EVENING. SOME LOCATIONS MAY EXPERIENCE SHOWERS AND THUNDERSTORMS FORMING AND PASSING OVER THE SAME LOCATION...WHICH MAY PRODUCE LOCAL RAINFALL AMOUNTS IN EXCESS OF 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ027>032-041-042-073-074-TXZ180-201-215-216-259>262-140000- /O.CON.KLCH.FF.A.0005.000000T0000Z-120714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... LAKE CHARLES...SULPHUR...JENNINGS...WELSH...LAKE ARTHUR... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 450 AM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...RAPIDES...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH THIS EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE PAST FEW DAYS HAVE SATURATED THE SOIL. SHOWERS AND THUNDERSTORMS EXPECTED TODAY WILL YIELD ADDITIONAL MEAN-AREAL RAINFALL AMOUNTS FROM 1 TO 3 INCHES THROUGH THIS EVENING. SOME LOCATIONS MAY EXPERIENCE SHOWERS AND THUNDERSTORMS FORMING AND PASSING OVER THE SAME LOCATION...WHICH MAY PRODUCE LOCAL RAINFALL AMOUNTS IN EXCESS OF 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING. * DEPENDING ON WHERE THE HEAVIER RAINFALL OCCURS...SMALL STREAMS AND BAYOUS MAY FLOOD. PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
286 WGUS64 KLCH 132139 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 439 PM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH EXPIRED... .THE FLASH FLOOD THREAT IS NO LONGER EXPECTED. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 132245- /O.CAN.KLCH.FF.A.0005.000000T0000Z-120714T0000Z/ /00000.0.OT.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 439 PM CDT FRI JUL 13 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS HAS BEEN CANCELLED. CURRENT RADAR HAS INDICATED MOST OF THE SHOWERS HAVE MOVED OUT OF THE AREA AND THE THREAT FOR FLASH FLOOD HAS NOW TRANSITIONED INTO AN AREAL FLOOD WARNING FOR THE PROLONGED AMOUNT OF RAINFALL. FLOODING IS STILL OCCURRING HOWEVER THE THREAT OF FLASH FLOODING IS NOW OVER. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 12:40 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jul 11, 12:40 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1240 PM CDT WED JUL 11 2012 .AVIATION...A STATIONARY FRONTAL BOUNDARY ACROSS EAST TEXAS AND EXTENDING THROUGH THE ARKLATEX TO THE TENNESSEE VALLEY LOOKS TO KEEP SHOWERS AND PERIODIC MVFR CIGS IN THE AREA WELL INTO THURSDAY AND BEYOND. TSTMS WILL BE LIMITED THIS AFTERNOON AS CONVECTIVE TEMPS LOOK JUST BEYOND REACH HOWEVER WILL KEEP MENTION OF TEMPO TSTMS FOR AEX WHERE THE BEST HEATING IS POSSIBLE WITH SOME GAPS IN THE CLOUD COVER. SWEENEY && .PREV DISCUSSION... /ISSUED 1036 AM CDT WED JUL 11 2012/ DISCUSSION... ARCED CONVECTIVE BAND CONTINUES TO PUSH EAST THROUGH THE LOWER ATCHAFALAYA BASIN AND ADJACENT GULF WATERS...WHILE FARTHER WEST WIDESPREAD RAIN/SHOWERS CONTINUE OVER A GOOD PART OF THE AREA. HAVE INCREASED POPS TO CATEGORICAL AREAWIDE...AND GIVEN THE ABSENCE OF LIGHTNING...WORDED AS WIDESPREAD SHOWERS AND ISOLATED THUNDER. FORECAST HIGHS WERE ALSO LOWERED INTO THE LOWER 80S...BUT SPOTS OF MID/UPPER 80S ARE POSSIBLE IN AREAS WHERE ANY DECENT BREAKS IN CLOUD COVER OCCUR. 13 PREV DISCUSSION... /ISSUED 646 AM CDT WED JUL 11 2012/ AVIATION... STORMS MOVING THROUGH SOUTHEAST TEXAS AND SOUTHERN LOUISIANA AT THIS TIME. CEILING AT BPT HAVE BEEN RUNNING 008 BEHIND LINE OF STORMS BUT FOR THE MOST PART MVFR/VFR WEATHER CONTINUES TO HOLD AT MOST TAF SITES. AEX...LFT AND ARA WILL EXPERIENCE LWR VSBY AND CEILINGS OVER THE NEXT SEVERAL HOURS WITH THE APPROACH OF THIS LINE.. PREV DISCUSSION... /ISSUED 345 AM CDT WED JUL 11 2012/ DISCUSSION... LATEST WX MAP ANALYSIS SHOWS BROAD SFC TROF OVER TX/LA/AR REGION...WITH WEAK HIGH PRESSURE ELSEWHERE ACROSS THE GULF AND SE U.S. TEMPS RANGE IN THE LOWER TO UPPER 70S. THE TROF AT THE SFC AND ALOFT CONTINUES TO FEED MOISTURE RICH GULF AIR OVER THE REGION (PRECIP H20 ABOVE 2 INCHES THE LAST 4 DAYS). NUM SHRA/TSRA CONTINUES ALONG THE TX COASTAL WATERS INTO SE TX/SW LA THIS MORNING. LIKE THE LAST SEVERAL MORNINGS...THIS AREA OF SHRA/TSRA WILL SPREAD INLAND...IN THIS CASE...NE...ACROSS THE REMAINDER OF SE TX/C AND S LA AND COASTAL WATERS...AND DIMINISH SOMEWHAT THIS EVENING. WITH THE CONTINUED CLOUD COVER...WITH A FEW BREAKS POSSIBLE...AFTERNOON HIGHS SHOULD REMAIN MAINLY IN THE MID TO UPPER 80S. NOT MUCH CHANGE EXPECTED TONIGHT INTO THU...AS THIS BROAD SFC AND UPPER LEVEL TROF WILL BE VERY SLOW TO WEAKEN OR MOVE OUT. FOR FRI INTO THE WEEKEND...THE TROF WILL EVENTUALLY FILL...AS SFC HIGH PRESSURE BECOMES MORE ESTABLISHED ACROSS THE SE U.S. WITH MID/UPPER LEVEL RIDGING OVER THE C AND S U.S. HOWEVER...LINGERING MOISTURE AND INSTABILITY WILL CONTINUE THE CHANCE OF SHRA/TSRA...BUT MAINLY FROM DAYTIME HEATING DURING THE AFTERNOON HOURS. THUS...CONTINUED SCT TSRA ACROSS THE FORECAST AREA...WITH 40% THRU SUN...AND 30% INTO EARLY NEXT WEEK. AFTERNOON HIGHS WILL SLOWLY INCREASE AS WELL...WITH LOWER/MID 90S EXPECTED BY EARLY NEXT WEEK. DML MARINE... SCT/NUM SHRA/TSRA WILL CONTINUE TODAY...WITH PRECIP CHANCES ONLY SLOWLY DIMINISHING THE NEXT FEW DAYS. OTHERWISE...S TO SW WINDS 10-15 KTS AND SEAS 2-3 FT TODAY AND TONIGHT WILL BECOME MAINLY S TO VAR 5-10 KTS AND SEAS 1-2 FT THU INTO THE WEEKEND. DML && .PRELIMINARY POINT TEMPS/POPS... KLCH 82 73 88 72 89 / 80 40 50 30 40 KBPT 82 75 88 72 89 / 80 40 50 30 40 KAEX 82 72 86 68 89 / 80 40 50 30 40 KLFT 82 73 88 72 90 / 80 40 50 30 40 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 11, 3:52 AM CDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 352 AM CDT WED JUL 11 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-121100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 352 AM CDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY ACROSS THE ENTIRE AREA...DUE TO THE COMBINATION OF COPIOUS GULF MOISTURE AND A MEANDERING DISTURBANCE ALOFT. HEAVY RAIN WILL BE POSSIBLE AT TIMES WHICH COULD LEAD TO LOCALIZED MINOR FLOODING. FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS CAN ALSO BE EXPECTED WITH THE STORMS. WHILE NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...ISOLATED SEVERE WIND GUSTS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WEATHER PATTERN WILL BE SLOW TO CHANGE THE NEXT COUPLE OF DAYS ...AS SHOWER AND THUNDERSTORM CHANCES REMAIN ABOVE NORMAL. BY THE WEEKEND INTO EARLY NEXT WEEK...THE SURFACE AND UPPER LEVEL TROUGH OF LOW PRESSURE WILL SLOWLY WEAKEN...WITH SHOWERS AND THUNDERSTORMS DEVELOPING MAINLY FROM DAYTIME HEATING. AS WITH ANY SUMMERTIME THUNDERSTORM...TORRENTIAL RAIN...FREQUENT LIGHTNING AND GUSTY WINDS WILL CONTINUE TO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:21 AM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| Jul 11, 11:14 AM CDT | Areal Flood Advisory | LCH | St. Mary | 3 hr |
| Jul 11, 11:20 AM CDT | River Flood Warning | LCH | Calcasieu | 70 hr |
Nearby
Flash Flood Watches in Louisiana, 2012Flash Flood Watches in Texas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.